hi, i have been taking birth control pills for 7 months,but this month i stop taking pills.and i had sex on day 5 of my period.which was 13 days ago.i feel some crampings in my lower abdominal.is it possible that i am pregnant?!! please help me!!!
Welcome to ehealthforum,
Sometimes, you can have your normal fertility returning back as soon as you stop with your birth control use. If you have had an ovulation in your cycle after stopping with birth control use, you can expect chances of pregnancy. The lower abdominal cramps could be suggestive of possibility of implantation, Braxton Hickâs contractions, infective causes etc. Wait and watch for your periods. If pregnancy is suspected, look out for development of any new symptoms. If you do not get your periods within 10 days of expected period dates, or if you get abnormal periods, or if you develop symptoms suggestive of pregnancy, you should consider visiting your gynecologist for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately).
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.